# SDR SWAA2022051200772

- Difficulty date: April 28, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT SHIELD CORRODED WL 156; BS 500 TO 500A ; RBL 25 A225-004 / [01] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .015 MATERIAL REMOVED .052 MATERIAL REMAINS OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO.36644 DUE DATE 08/20/22;[02] VERIFIED STEP 1 IS COMPLETE;[03] REMOVED CORROSION IAW SRM 51-10-02 10X MAGNIFY ORIGINAL THICKNESS .040 .015 MATERIAL REMOVED .025' MATERIAL REMAINS OUT OF LIMITS IAW SRM 53-00-53-1A-2 AAR TOOL NO.36644 DUE DATE 08/20/22;[04] VERIFIED ITEMS 1 THROUGH 3;[05] REMOVED AFT SHIELD FWD PIT IAW SRM 51-40-02 VERIFY NEW SHIELD P/N 143A8126-38 ATAG WN15353 IAW BOEING DWG 143A0080 REV-;[06] VERIFIED ITEM 5;[07] DRILLED UP NEW FWD CARGO AFT SHIELD I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A0080 REV -;[08] VERIFIED STEP 7 OK TO INSTALL;[09] INSTALLED NEW FWD CARGO AFT SHIELD I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A0080;[10] VERIFIED STEP 9 OK TO CIC;[11] APPLIED CIC I/A/W AMM 51-21-91-620-802;[12] REMOVED AND INSTALLED NEW FWD CARGO AFT SHIELD I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 143A0080;[13] VERIFIED STEPS 11 AND 12 AUDIT C/W
